Jump to content
Sign in to follow this  
BeatAnxiety

BeatAnxiety: Need to Rapid Taper Elavil

Recommended Posts

BeatAnxiety

I'm 90 days off a horrifying Valium taper. Crippled, disabled and debilitated in demonic pain. I got shingles in January and have been on 10 mg Elavil for 4 months. Blood work today shows liver damage. I'm only on 10mg.

 

Any suggestions? My CNS is severely damaged. Thanks.

Share this post


Link to post
KarenB

Hi BeatAnxiety,

 

I've moved this post from the symptoms forum as I don't think you have an intro here in the main Intro forum?  (I know you've been posting in the Benzo forum).  You should get more answers here, and you can use this thread to discuss your situation. 

 

Karen

Share this post


Link to post
nz11

Beatanxiety any update?

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
×

Important Information

By using this site, you agree to our Terms of Use.